# SDR SWAA2022021615046

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS PUNCTURES AND DISBANDED AREAS ON THE INNER SKIN MID-SPAN / PANEL 193AR PUNCTURE AND DISBONDED AREAS ON THE INNER SKIN MID-SPAN WERE REPAIRED IAW SRM 51-70-05-2R-2 56144U 05/11/2018
